Get E-Book on COVID-19

Q. What should I do to reduce high vitamin B12 level?

Answered by
Dr. Divakara P
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 12, 2018

Hello doctor,

I have been taking Vitamin B medication for over one year and my Vitamin B12 level is very high, greater than 2000. What should I do to reduce the level? I am 27 years female. Please advise.

Dr. Divakara P

Diabetology Endocrinology General Medicine Internal Medicine Pain Medicine Pulmonology (Asthma Doctors)
#

Hi,

Welcome to icliniq.com.

Vitamin B12 is a water-soluble vitamin. It means any excess of Vitamin B12 in the body shall be flushed out in urine. So just stop taking further vitamin supplements and the B12 level shall normalize. You can repeat the test after one month.


Was this answer helpful?

 | 

Related Questions:
Do increased levels of RBC and vitamin B12 indicate early onset polycythemia vera?
Can vitamin B12 deficiency cause chest pain?
My vitamin B12 is high. How can I lower it?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Do my reports suggest leukemia?

Query: Hi doctor, I am 36 years old female. I got my precautionary health checkup done. I have enclosed the report. My internet search about the result indicates that I may have early stage leukemia (cancer). Please advise.  Read Full »

Can Vitamin B12 improve my low platetlet count?

Query: Hello doctor, I have a history of low platelet count for the last 15 years. My latest count was 4000 cells per microliter. I have not undergone any treatment for this problem. My B12 level is 26.2 pg/ml, biological reference interval is 25.1 - 165, serum ferritin is 12.0 and hemoglobin is 11.0. I r...  Read Full »

Vitamin B12 level is high in a diabetic patient. Please help.

Query: Hello doctor, I am 60, weight is 44 kg, height is 5.6, diabetes for past 25 years, on low carbohydrate diet for 80 days, taking no medicine for diabetes now. Sugar levels are under control, checking every day. The problem from past 50 days is that there are feet and ankle swelling that disappears i...  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.